Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 193, NWS Louisville, KY

May 20, 2017Trimble County, Kentucky; Jefferson County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 7:05 PM EDT for Trimble County, Kentucky; Jefferson County, Indiana. It was in force for 25 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 7:05 PM EDT (23:05 UTC)
Expired
May 20, 2017, 7:30 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, IN, Trimble County, KY

The radar

The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:06 PM EDTTSTM WND GST 613 Ssw Wirt, INMEASURED AT MADISON AIRPORT.
May 20, 7:09 PM EDTTSTM WND DMG1 Ese Wirt, INTREES AND POWER LINES DOWN ON SR 7 NEAR DAWSON SMITH ROAD.
May 20, 7:10 PM EDTTORNADO1 Ese Wirt, INTREES FELLED...CAMPER DESTROYED...SIDING REMOVED FROM HOMES.
May 20, 7:11 PM EDTTSTM WND DMG1 Wnw North Madison, INDAMAGE TO THE AWNING OVER A FUEL STATION.
May 20, 7:12 PM EDTTSTM WND DMG1 Ne North Madison, INROOF DAMAGE TO A BOWLING ALLEY.
May 20, 7:12 PM EDTTSTM WND DMG1 Ne North Madison, INROOF DAMAGE TO A CONSIGNMENT SHOP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 4:23 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS53 KLMK 202305
SVRLMK
INC077-KYC223-202330-
/O.NEW.KLMK.SV.W.0193.170520T2305Z-170520T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
705 PM EDT SAT MAY 20 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jefferson County in south central Indiana...
  Northwestern Trimble County in central Kentucky...

* Until 730 PM EDT

* At 705 PM EDT, a severe thunderstorm was located over Madison,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Hanover, Smyrna, Milton, Kent, Canaan, North Madison,
  Manville, Belleview and Bryantsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3877 8521 3874 8526 3874 8533 3873 8533
      3871 8532 3871 8533 3866 8541 3873 8555
      3891 8541 3891 8520
TIME...MOT...LOC 2305Z 217DEG 30KT 3875 8542 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
1 follow-up statement
169 
WWUS53 KLMK 202329
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
729 PM EDT SAT MAY 20 2017

INC077-KYC223-202339-
/O.EXP.KLMK.SV.W.0193.000000T0000Z-170520T2330Z/
Jefferson IN-Trimble KY-
729 PM EDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHWESTERN TRIMBLE COUNTIES WILL EXPIRE AT 730 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3877 8521 3874 8526 3874 8533 3873 8533
      3871 8532 3871 8533 3866 8541 3873 8555
      3891 8541 3891 8520
TIME...MOT...LOC 2329Z 217DEG 30KT 3890 8528 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:49 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 20, 5:49 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
549 PM EDT Sat May 20 2017

.Forecast Update...
Issued at 545 PM EDT Sat May 20 2017

Now seeing two main boundaries on the LVX radar, ready to collide
over the Louisville metro. AMDAR soundings still show a cap at 600
mb, but storms upstream have not been overly affected by this cap.
Once those boundaries collide, expect a new set of storms to
develop. With DCAPEs above 1000 J/kg, expect damaging winds to be
possible out of these new storms. That DCAPE looks reasonable given
how warm we got today and dewpoints having just dropped a little at
SDF. Another potential problem could be some minor flooding in the
Metro, especially should the storms slow down their eastward
progress.

Issued at 425 PM EDT Sat May 20 2017

With CAPEs in the 2000-3000 J/kg range and some of these first good-
looking storms dropping down 45-55 mph wind gusts, have coordinated
a Severe Thunderstorm Watch with SPC through 3Z. Went with an
eastern edge of Jefferson county IN south to Monroe county KY, where
expect cells to take advantage of trigger of cold pool pushing east
lined up with that CAPE.  Farther east, more isolated stronger
storms are possible, but the more widespread threat is in the watch
box area.

&&

.Short Term...(This evening through Sunday night)
Issued at 245 PM EDT Sat May 20 2017

...Severe Storms & Flash Flooding Possible This Afternoon and
Evening...

Convection continues to fill in along a remnant MCS outflow boundary
from southern Indiana down through western Tennessee. Cumulus field
is expanding quickly in the unstable environment across central KY,
mainly west of I-65 just out ahead of the main convective band. The
second boundary of note is the surface warm front, which has been
making steady northward progress through southern Indiana. It
appears this boundary currently drapes back to the ESE through the
northern Bluegrass Region. Surface winds are SW in Harrison County,
KY, but easterly flow was noted at Covington. A few cells have
developed in the vicinity of this boundary, to the north of
Lexington.

South of the warm front, rain/storm chances will increase from west
to east through the afternoon and evening hours. With the upper low
spinning over the Central Plains, convection will move northeast
into central KY and southern Indiana. Moderate buoyancy has
developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE.
Effective bulk shear is marginal, with 30-35 kts along convective
boundary in western KY/TN. Stronger mid-level winds will remain off
to the northwest, closer to the upper low. Deep layer shear vectors
oriented roughly parallel to the boundary will support primarily
a linear mode, with damaging winds as the main threat. DCAPE
values exceeded 1000 J/kg across the region also support a
damaging wind threat. Isolated hail is possible, but freezing
levels are much higher today than yesterday, so it will take a
really strong updraft. The bigger risk is likely flash flooding,
particularly in Washington County, Indiana and Allen County,
Kentucky. Any additional heavy rainfall may quickly pose a flash
flood threat, so have a way to receive warnings this evening and
tonight.

Scattered storms early this evening will become more numerous late
this evening and overnight as axis of deeper moisture ahead of
surface cold front advects in. The surface cold front lingers way
back across central Missouri this afternoon and isn't forecast to
push through the area until Sunday afternoon. With convective
activity overnight likely lingering into Sunday morning, and with a
good deal more cloud cover, less instability is expected just ahead
of the cold frontal passage. Favorable vertical shear will lag the
surface cold front as well, so severe weather looks unlikely at this
time. But an uptick in convection looks likely east of I-65 during
the afternoon. Lows tonight will be quite warm, in the mid 60s to
around 70 degrees. Highs on Sunday will make it back into the mid
and upper 70s prior to frontal passage. Showers and storms will exit
to the east Sunday evening, with lows falling into the low to mid
50s by Monday morning.

.Long Term...(Monday through Saturday)
Issued at 310 PM EDT Sat May 20 2017

The upcoming work week looks distinctly cooler than the last. Monday
looks very pleasant, with lower humidity, plenty of sun, and highs
in the low to mid 70s. Much drier air advects in as surface high
pressure builds through the region.

Clouds return Monday night, however, with rain chances returning on
Tuesday. The better chance for rain will be late Tuesday into
Tuesday night as another cold front approaches. This is another
surface low that develops in response to a deep upper trough
dropping southeast. This upper low will control the weather for the
midweek period, with cooler temperatures and a good deal of cloud
cover. Highs Wednesday and Thursday will likely be limited to the
mid and upper 60s, with nighttime lows in the upper 40s and 50s.

Weak upper ridging along with surface high pressure should result in
dry weather Thursday night through Friday night. Blended guidance
suggests highs back in the mid 70s to low 80s for Friday and
Saturday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat May 20 2017

Have some boundaries west of a BWG/SDF line that should initiate new
storms this afternoon. As activity should be scattered over us, have
gone with vicinity wording starting around 20Z. The threat will
continue in that scattered range for several hours before becoming
more showery overnight. Winds will shift from south and
southeasterly to southwesterly late in the period, with a period of
fuel-alternate MVFR possible Sunday morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, May 20, 6:08 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
608 PM EDT Sat May 20 2017

INZ076-083-084-089-KYZ023-026-033>037-039>043-046>049-054>057-061-
065>067-070-077-078-081-082-212215-
Orange-Dubois-Crawford-Perry-Hancock-Ohio-Henry-Shelby-Franklin-
Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Washington-
Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Butler-Taylor-
Casey-Lincoln-Logan-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Jasper, English, Tell City,
Lewisport, Hawesville, Hartford, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Campbellsville,
Liberty, Stanford, Russellville, Columbia, Jamestown, Burkesville,
and Albany
608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ077>079-090>092-KYZ024-025-027>032-038-045-053-062>064-071>076-
212215-
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade-
Grayson-Hardin-Bullitt-Oldham-Trimble-Spencer-Nelson-Larue-Edmonson-
Hart-Green-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Including the cities of Salem, Scottsburg, Madison, Corydon,
New Albany, Jeffersonville, Hardinsburg, Brandenburg, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, Taylorsville, Bardstown, Hodgenville, Brownsville,
Horse Cave, Greensburg, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, and Edmonton
608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/RJS

In the hours before

Special weather statement, May 20, 6:27 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
627 PM EDT SAT MAY 20 2017

INZ091-092-KYZ028>031-038-045-202315-
Floyd-Clark-Jefferson-Oldham-Bullitt-Spencer-Nelson-Hardin-
627 PM EDT SAT MAY 20 2017

...GUSTY WINDS WILL AFFECT SOUTHEASTERN CLARK...SOUTHEASTERN
FLOYD...SOUTHWESTERN SPENCER...SOUTHWESTERN OLDHAM...NORTHWESTERN
NELSON...JEFFERSON...NORTHEASTERN HARDIN AND BULLITT COUNTIES...

At 625 PM EDT, a shower was located over Newburg, moving east at 30
mph.

Winds in excess of 40 mph are possible with this shower. These winds
are forecast to generate a new set of storms somewhere around the I-
65 corridor, which may allow for additional severe thunderstorm
development over the next hour. Stay tuned for updates.

LAT...LON 3847 8551 3777 8537 3775 8601 3809 8591
      3829 8586
TIME...MOT...LOC 2225Z 253DEG 24KT 3817 8569

RJS
Local storm report, May 20, 6:30 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     ROUNDHILL               37.24N 86.45W
05/20/2017                   BUTLER             KY   PUBLIC

            TWITTER PICTURE OF A LARGE LIMB BLOWN IN TO
            THE REAR WINDOW OF A CAR.

&&

MRC
Special weather statement, May 20, 6:34 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
634 PM EDT SAT MAY 20 2017

KYZ028-045-053-202300-
Nelson-Hardin-Larue-
634 PM EDT SAT MAY 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
LARUE AND SOUTHEASTERN HARDIN COUNTIES...

At 633 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northwest of Elizabethtown to 9
miles southwest of Hodgenville. Movement was northeast at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Elizabethtown, Hodgenville, Radcliff, New Haven, Upton, Sonora,
Lyons, Boundary Oak, Howardstown and Botland.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

LAT...LON 3776 8597 3779 8532 3778 8534 3778 8536
      3776 8535 3776 8536 3777 8537 3774 8537
      3774 8539 3768 8545 3756 8552 3755 8551
      3744 8588 3744 8590
TIME...MOT...LOC 2233Z 224DEG 41KT 3777 8593 3747 8586

EBW
Local storm report, May 20, 6:42 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     SELLERSBURG             38.40N 85.75W
05/20/2017                   CLARK              IN   LAW ENFORCEMENT

            TREE BLOCKING A ROADWAY.

&&

MRC
Local storm report, May 20, 6:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 N CHARLESTOWN         38.49N 85.67W
05/20/2017  M1.25 INCH       CLARK              IN   COCORAHS

            AVERAGE SIZE NICKELS, BUT HAD MAX SIZE OF
            HALF-DOLLARS.

&&

RJS
Special weather statement, May 20, 6:55 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
655 PM EDT SAT MAY 20 2017

INZ078-079-KYZ032-202330-
Jefferson-Scott-Trimble-
655 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT JEFFERSON...EAST CENTRAL SCOTT
AND NORTHWESTERN TRIMBLE COUNTIES...

At 655 PM EDT, a strong thunderstorm was located 8 miles southwest of
Madison, moving northeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Madison, Hanover, Saluda, Smyrna, Milton, Brooksburg, Canaan, North
Madison, Manville and Trout.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3869 8520 3870 8522 3873 8525 3874 8527
      3874 8533 3872 8532 3866 8527 3859 8546
      3859 8550 3861 8550 3861 8555 3863 8563
      3891 8539 3891 8520
TIME...MOT...LOC 2255Z 222DEG 34KT 3864 8548

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:50 PM EDTSpecial Weather StatementLMKMadison25 min
May 19, 11:39 PM EDTRiver Flood WarningLMKWarren17 hr
May 20, 4:03 AM EDTSpecial Weather StatementLMKMeade27 min
May 20, 4:39 AM EDTSpecial Weather StatementLMKBullitt36 min
May 20, 4:13 PM EDTSpecial Weather StatementLMKOhio32 min
May 20, 4:24 PM EDTSevere Thunderstorm WarningLMKHancock36 min
May 20, 4:35 PM EDTSevere Thunderstorm WarningLMKLogan40 min
May 20, 5:06 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Warren39 min
May 20, 5:20 PM EDTSpecial Weather StatementLMKSimpson25 min
May 20, 5:21 PM EDTSpecial Weather StatementLMKBreckinridge24 min
May 20, 5:31 PM EDTSpecial Weather StatementLMKMeade29 min
May 20, 5:44 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson31 min
May 20, 5:52 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren38 min
May 20, 5:53 PM EDTSpecial Weather StatementLMKBreckinridge, Meade37 min
May 20, 5:58 PM EDTSpecial Weather StatementLMKHarrison32 min
May 20, 6:27 PM EDTSpecial Weather StatementLMKBullitt, Jefferson, Nelson48 min
May 20, 6:34 PM EDTSpecial Weather StatementLMKLarue26 min
May 20, 7:00 PM EDTSevere Thunderstorm WarningLMKJefferson30 min
May 20, 7:29 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Henry, Shelby, Spencer46 min
May 20, 7:31 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer44 min
May 19, 9:57 PM EDTRiver Flood WarningLMKHarrison, Washington25 hr
May 19, 11:02 PM EDTAreal Flood WarningLMKWashington12 hr
May 20, 3:17 AM EDTSpecial Weather StatementLMKPerry28 min
May 20, 9:33 AM EDTSpecial Weather StatementLMKDubois27 min
May 20, 2:54 PM EDTSpecial Weather StatementLMKDubois36 min
May 20, 3:53 PM EDTSpecial Weather StatementLMKPerry37 min
May 20, 4:16 PM EDTSpecial Weather StatementLMKCrawford29 min
May 20, 4:32 PM EDTSpecial Weather StatementLMKPerry28 min
May 20, 4:43 PM EDTTornado WarningLMKCrawford, Perry17 min
May 20, 4:58 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison32 min
May 20, 5:11 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison22 min
May 20, 5:24 PM EDTSpecial Weather StatementLMKHarrison36 min
May 20, 5:28 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison, Washington32 min
May 20, 6:01 PM EDTSpecial Weather StatementLMKClark, Floyd29 min
May 20, 6:08 PM EDTSevere Thunderstorm WarningLMKClark, Floyd37 min
May 20, 6:16 PM EDTSpecial Weather StatementLMKScott29 min
May 20, 6:33 PM EDTSevere Thunderstorm WarningLMKClark16 min
May 20, 6:55 PM EDTSpecial Weather StatementLMKJefferson35 min
May 20, 7:09 PM EDTTornado WarningLMKJefferson21 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.